doi: 10.3934/eect.2020010

Stochastic porous media equations with divergence Itô noise

Normandie University, INSA de Rouen Normandie, LMI, 7600 Rouen, France

* Corresponding author: ioana.ciotir@insa-rouen.fr

Received  January 2019 Published  August 2019

Fund Project: The author is partially supported by the European Union with the European regional development fund (ERDF, HN0002137) and by the Normandie Regional Council (via the M2NUM and M2SiNum projects) and by the ANR Project QUTE-HPC Quantum Turbulence Exploration by High-Performance Computing (ANR-18-CE46-0013)

We study the existence and uniqueness of solution to stochastic porous media equations with divergence Itô noise in infinite dimensions. The first result prove existence of a stochastic strong solution and it is essentially based on the non-local character of the noise. The second result proves existence of at least one martingale solution for the critical case corresponding to the Dirac distribution.

Citation: Ioana Ciotir. Stochastic porous media equations with divergence Itô noise. Evolution Equations & Control Theory, doi: 10.3934/eect.2020010
References:
[1]

V. Barbu, Nonlinear Differential Equations of Monotone Types in Banach Spaces, Springer, New York, 2010. doi: 10.1007/978-1-4419-5542-5. Google Scholar

[2]

V. Barbu, Analysis and Control of Nonlinear Infinite Dimensional Systems, Mathematics in Science and Engineering, 190. Academic Press, Inc., Boston, MA, 1993. Google Scholar

[3]

V. BarbuZ. BrzeźniakE. Hausenblas and L. Tubaro, Existence and convergence results for infinite dimensional nonlinear stochastic equations with multiplicative noise, Stochastic Processes and Their Applications, 123 (2013), 934-951. doi: 10.1016/j.spa.2012.10.008. Google Scholar

[4]

V. Barbu, The fast logarithmic equation with multiplicative Gaussian noise, Annals of the University of Bucharest (Mathematical Series), 3 (2012), 145-153. Google Scholar

[5]

V. Barbu, Stochastic porous media equations, Stochastic Analysis: A Series of Lectures, of the Series Progress in Probability, 68 (2015), 101-133. doi: 10.1007/978-3-0348-0909-2_4. Google Scholar

[6]

V. BarbuG. Da Prato and M. Röckner, Existence of strong solution for stochastic porous media equations under general motonocity conditions, Annals of Probability, 37 (2009), 428-452. doi: 10.1214/08-AOP408. Google Scholar

[7]

V. Barbu, G. Da Prato and M. Röckner, Stochastic Porous Media Equations, Lecture Notes in Mathematics, Springer, 2016. doi: 10.1007/978-3-319-41069-2. Google Scholar

[8]

V. BarbuG. Da Prato and M. Röckner, Existence and uniqueness of non-negative solution to the stochastic porous media equations, Indiana Univ. Math.J., 57 (2008), 187-211. doi: 10.1512/iumj.2008.57.3241. Google Scholar

[9]

V. BarbuG. Da Prato and M. Röckner, Stochastic porous media equations and self-organized criticality, Comm. Math. Physics, 285 (2009), 901-923. doi: 10.1007/s00220-008-0651-x. Google Scholar

[10]

V. BarbuG. Da Prato and M. Röckner, Finite time extinction for solutions to fast diffusion stochastic porous media equations, Comptes Rendus Mathematiques, 347 (2009), 81-84. doi: 10.1016/j.crma.2008.11.018. Google Scholar

[11]

V. Barbu, S. Bonaccorsi and L. Tubaro, Stochastic differential equations with variable structure driven by multiplicative Gaussian noise and sliding mode dynamic, Mathematics of Control Signals and Systems, 28 (2016), Art. 26, 28 pp. doi: 10.1007/s00498-016-0178-1. Google Scholar

[12]

I. Ciotir, Existence and Uniqueness of Solutions to the Stochastic Porous Media Equations of Saturated Flows, Appl. Math. Optim., 61 (2010), 129-143. doi: 10.1007/s00245-009-9078-9. Google Scholar

[13]

I. Ciotir, Convergence of the solutions for the stochastic porous media equations and homogenization, Journal of Evolution Equation, 11 (2011), 339-370. doi: 10.1007/s00028-010-0094-7. Google Scholar

[14]

I. Ciotir, Existence and uniqueness of the solution for stochastic super-fast diffusion equations with multiplicative noise, J. Math. Anal. Appl., 452 (2017), 595-610. doi: 10.1016/j.jmaa.2017.03.018. Google Scholar

[15]

I. Ciotir and J. M. Tölle, Nonlinear stochastic partial differential equations with singular diffusivity and gradient Stratonovich noise, Journal of Functional Analysis, 271 (2016), 1764-1792. doi: 10.1016/j.jfa.2016.05.013. Google Scholar

[16]

I. Ciotir and J. M. Tölle, Convergence of invariant measures for singular stochastic diffusion equations, Stochastic Processes and their Applications, 122 (2012), 1998-2017. doi: 10.1016/j.spa.2011.11.011. Google Scholar

[17]

G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, 1992. doi: 10.1017/CBO9780511666223. Google Scholar

[18]

G. Da PratoM. RöcknerB. L. Rozovskii and F.-Y. Wang, Strong Solution of Stochastic Generalized Porous Media Equations: Existence, Uniqueness and Ergoticity, Comm. PDEs, 31 (2006), 277-291. doi: 10.1080/03605300500357998. Google Scholar

[19]

B. Fehrman and B. Gess, Well-posedness of stochastic porous media equations with nonlinear, conservative noise, Arch. Ration. Mech. Anal., 233 (2019), 249-322. doi: 10.1007/s00205-019-01357-w. Google Scholar

[20]

B. Gess, Finite Time Extinction for Stochastic Sign Fast Diffusion and Self-Organized Criticality, Communications in Mathematical Physics, 335 (2015), 309-344. doi: 10.1007/s00220-014-2225-4. Google Scholar

[21]

B. Gess and M. Röckner, Singular-degenerate multivalued stochastic fast diffusion equations, SIAM Journal on Mathematical Analysis, 47 (2015), 4058-4090. doi: 10.1137/151003726. Google Scholar

[22]

N. V. Krylov and B. L. Rozovski, Stochastic evolution equations, J. Soviet Mat., 14 (1979), 71-147. Google Scholar

[23]

C. Prévôt and M. Röckner, A Concise Course on Stochastic Partial Differential Equations, Springer, 2007. Google Scholar

[24]

J. G. RenM. Röckner and F.-Y. Wang, Stochastic generalized porous media and fast diffusions equations, J. Differential Equations, 238 (2007), 118-152. doi: 10.1016/j.jde.2007.03.027. Google Scholar

[25]

J. M. Tölle, Stochastic evolution equations with singular drift and gradient noise via curvature and commutation conditions, preprint, 2018.Google Scholar

show all references

References:
[1]

V. Barbu, Nonlinear Differential Equations of Monotone Types in Banach Spaces, Springer, New York, 2010. doi: 10.1007/978-1-4419-5542-5. Google Scholar

[2]

V. Barbu, Analysis and Control of Nonlinear Infinite Dimensional Systems, Mathematics in Science and Engineering, 190. Academic Press, Inc., Boston, MA, 1993. Google Scholar

[3]

V. BarbuZ. BrzeźniakE. Hausenblas and L. Tubaro, Existence and convergence results for infinite dimensional nonlinear stochastic equations with multiplicative noise, Stochastic Processes and Their Applications, 123 (2013), 934-951. doi: 10.1016/j.spa.2012.10.008. Google Scholar

[4]

V. Barbu, The fast logarithmic equation with multiplicative Gaussian noise, Annals of the University of Bucharest (Mathematical Series), 3 (2012), 145-153. Google Scholar

[5]

V. Barbu, Stochastic porous media equations, Stochastic Analysis: A Series of Lectures, of the Series Progress in Probability, 68 (2015), 101-133. doi: 10.1007/978-3-0348-0909-2_4. Google Scholar

[6]

V. BarbuG. Da Prato and M. Röckner, Existence of strong solution for stochastic porous media equations under general motonocity conditions, Annals of Probability, 37 (2009), 428-452. doi: 10.1214/08-AOP408. Google Scholar

[7]

V. Barbu, G. Da Prato and M. Röckner, Stochastic Porous Media Equations, Lecture Notes in Mathematics, Springer, 2016. doi: 10.1007/978-3-319-41069-2. Google Scholar

[8]

V. BarbuG. Da Prato and M. Röckner, Existence and uniqueness of non-negative solution to the stochastic porous media equations, Indiana Univ. Math.J., 57 (2008), 187-211. doi: 10.1512/iumj.2008.57.3241. Google Scholar

[9]

V. BarbuG. Da Prato and M. Röckner, Stochastic porous media equations and self-organized criticality, Comm. Math. Physics, 285 (2009), 901-923. doi: 10.1007/s00220-008-0651-x. Google Scholar

[10]

V. BarbuG. Da Prato and M. Röckner, Finite time extinction for solutions to fast diffusion stochastic porous media equations, Comptes Rendus Mathematiques, 347 (2009), 81-84. doi: 10.1016/j.crma.2008.11.018. Google Scholar

[11]

V. Barbu, S. Bonaccorsi and L. Tubaro, Stochastic differential equations with variable structure driven by multiplicative Gaussian noise and sliding mode dynamic, Mathematics of Control Signals and Systems, 28 (2016), Art. 26, 28 pp. doi: 10.1007/s00498-016-0178-1. Google Scholar

[12]

I. Ciotir, Existence and Uniqueness of Solutions to the Stochastic Porous Media Equations of Saturated Flows, Appl. Math. Optim., 61 (2010), 129-143. doi: 10.1007/s00245-009-9078-9. Google Scholar

[13]

I. Ciotir, Convergence of the solutions for the stochastic porous media equations and homogenization, Journal of Evolution Equation, 11 (2011), 339-370. doi: 10.1007/s00028-010-0094-7. Google Scholar

[14]

I. Ciotir, Existence and uniqueness of the solution for stochastic super-fast diffusion equations with multiplicative noise, J. Math. Anal. Appl., 452 (2017), 595-610. doi: 10.1016/j.jmaa.2017.03.018. Google Scholar

[15]

I. Ciotir and J. M. Tölle, Nonlinear stochastic partial differential equations with singular diffusivity and gradient Stratonovich noise, Journal of Functional Analysis, 271 (2016), 1764-1792. doi: 10.1016/j.jfa.2016.05.013. Google Scholar

[16]

I. Ciotir and J. M. Tölle, Convergence of invariant measures for singular stochastic diffusion equations, Stochastic Processes and their Applications, 122 (2012), 1998-2017. doi: 10.1016/j.spa.2011.11.011. Google Scholar

[17]

G. Da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, 1992. doi: 10.1017/CBO9780511666223. Google Scholar

[18]

G. Da PratoM. RöcknerB. L. Rozovskii and F.-Y. Wang, Strong Solution of Stochastic Generalized Porous Media Equations: Existence, Uniqueness and Ergoticity, Comm. PDEs, 31 (2006), 277-291. doi: 10.1080/03605300500357998. Google Scholar

[19]

B. Fehrman and B. Gess, Well-posedness of stochastic porous media equations with nonlinear, conservative noise, Arch. Ration. Mech. Anal., 233 (2019), 249-322. doi: 10.1007/s00205-019-01357-w. Google Scholar

[20]

B. Gess, Finite Time Extinction for Stochastic Sign Fast Diffusion and Self-Organized Criticality, Communications in Mathematical Physics, 335 (2015), 309-344. doi: 10.1007/s00220-014-2225-4. Google Scholar

[21]

B. Gess and M. Röckner, Singular-degenerate multivalued stochastic fast diffusion equations, SIAM Journal on Mathematical Analysis, 47 (2015), 4058-4090. doi: 10.1137/151003726. Google Scholar

[22]

N. V. Krylov and B. L. Rozovski, Stochastic evolution equations, J. Soviet Mat., 14 (1979), 71-147. Google Scholar

[23]

C. Prévôt and M. Röckner, A Concise Course on Stochastic Partial Differential Equations, Springer, 2007. Google Scholar

[24]

J. G. RenM. Röckner and F.-Y. Wang, Stochastic generalized porous media and fast diffusions equations, J. Differential Equations, 238 (2007), 118-152. doi: 10.1016/j.jde.2007.03.027. Google Scholar

[25]

J. M. Tölle, Stochastic evolution equations with singular drift and gradient noise via curvature and commutation conditions, preprint, 2018.Google Scholar

[1]

Mattia Turra. Existence and extinction in finite time for Stratonovich gradient noise porous media equations. Evolution Equations & Control Theory, 2019, 8 (4) : 867-882. doi: 10.3934/eect.2019042

[2]

Hasan Alzubaidi, Tony Shardlow. Interaction of waves in a one dimensional stochastic PDE model of excitable media. Discrete & Continuous Dynamical Systems - B, 2013, 18 (7) : 1735-1754. doi: 10.3934/dcdsb.2013.18.1735

[3]

Mario Ohlberger, Ben Schweizer. Modelling of interfaces in unsaturated porous media. Conference Publications, 2007, 2007 (Special) : 794-803. doi: 10.3934/proc.2007.2007.794

[4]

Peter C. Gibson. On the measurement operator for scattering in layered media. Inverse Problems & Imaging, 2017, 11 (1) : 87-97. doi: 10.3934/ipi.2017005

[5]

Hitoshi Ishii, Paola Loreti, Maria Elisabetta Tessitore. A PDE approach to stochastic invariance. Discrete & Continuous Dynamical Systems - A, 2000, 6 (3) : 651-664. doi: 10.3934/dcds.2000.6.651

[6]

Laurent Lévi, Julien Jimenez. Coupling of scalar conservation laws in stratified porous media. Conference Publications, 2007, 2007 (Special) : 644-654. doi: 10.3934/proc.2007.2007.644

[7]

Leda Bucciantini, Angiolo Farina, Antonio Fasano. Flows in porous media with erosion of the solid matrix. Networks & Heterogeneous Media, 2010, 5 (1) : 63-95. doi: 10.3934/nhm.2010.5.63

[8]

Cedric Galusinski, Mazen Saad. Water-gas flow in porous media. Conference Publications, 2005, 2005 (Special) : 307-316. doi: 10.3934/proc.2005.2005.307

[9]

Raphaël Danchin, Piotr B. Mucha. Divergence. Discrete & Continuous Dynamical Systems - S, 2013, 6 (5) : 1163-1172. doi: 10.3934/dcdss.2013.6.1163

[10]

Xueqin Li, Chao Tang, Tianmin Huang. Poisson $S^2$-almost automorphy for stochastic processes and its applications to SPDEs driven by Lévy noise. Discrete & Continuous Dynamical Systems - B, 2018, 23 (8) : 3309-3345. doi: 10.3934/dcdsb.2018282

[11]

S. Bonafede, G. R. Cirmi, A.F. Tedeev. Finite speed of propagation for the porous media equation with lower order terms. Discrete & Continuous Dynamical Systems - A, 2000, 6 (2) : 305-314. doi: 10.3934/dcds.2000.6.305

[12]

Youcef Amirat, Laurent Chupin, Rachid Touzani. Weak solutions to the equations of stationary magnetohydrodynamic flows in porous media. Communications on Pure & Applied Analysis, 2014, 13 (6) : 2445-2464. doi: 10.3934/cpaa.2014.13.2445

[13]

Cédric Galusinski, Mazen Saad. A nonlinear degenerate system modelling water-gas flows in porous media. Discrete & Continuous Dynamical Systems - B, 2008, 9 (2) : 281-308. doi: 10.3934/dcdsb.2008.9.281

[14]

Ting Zhang. The modeling error of well treatment for unsteady flow in porous media. Discrete & Continuous Dynamical Systems - B, 2015, 20 (7) : 2171-2185. doi: 10.3934/dcdsb.2015.20.2171

[15]

T. L. van Noorden, I. S. Pop, M. Röger. Crystal dissolution and precipitation in porous media: L$^1$-contraction and uniqueness. Conference Publications, 2007, 2007 (Special) : 1013-1020. doi: 10.3934/proc.2007.2007.1013

[16]

Olivier Pironneau, Alexei Lozinski, Alain Perronnet, Frédéric Hecht. Numerical zoom for multiscale problems with an application to flows through porous media. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 265-280. doi: 10.3934/dcds.2009.23.265

[17]

D. G. Aronson. Self-similar focusing in porous media: An explicit calculation. Discrete & Continuous Dynamical Systems - B, 2012, 17 (6) : 1685-1691. doi: 10.3934/dcdsb.2012.17.1685

[18]

Maurizio Verri, Giovanna Guidoboni, Lorena Bociu, Riccardo Sacco. The role of structural viscoelasticity in deformable porous media with incompressible constituents: Applications in biomechanics. Mathematical Biosciences & Engineering, 2018, 15 (4) : 933-959. doi: 10.3934/mbe.2018042

[19]

Alexei Heintz, Andrey Piatnitski. Osmosis for non-electrolyte solvents in permeable periodic porous media. Networks & Heterogeneous Media, 2016, 11 (3) : 471-499. doi: 10.3934/nhm.2016005

[20]

Evgeny Galakhov. Some nonexistence results for quasilinear PDE's. Communications on Pure & Applied Analysis, 2007, 6 (1) : 141-161. doi: 10.3934/cpaa.2007.6.141

2018 Impact Factor: 1.048

Metrics

  • PDF downloads (7)
  • HTML views (71)
  • Cited by (0)

Other articles
by authors

[Back to Top]